# SDR AALA202410306291

- Difficulty date: October 4, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 74,319 hours, 28,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D5347043620700
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELONGATED HOLE ON LOWER INBOARD SPLICE COUPLING AT FR 66 AND S23R.  REPLACED SPLICE COUPLING PER SRM 51-42-11.
